American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Michael A. Dritschel and Hugo J. Woerdeman. Outer factorizations in one and several variables. Trans. Amer. Math. Soc. 357 (2005) 4661-4679. MR 2156726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stéphane Gaubert and Jeremy Gunawardena. The Perron-Frobenius theorem for homogeneous, monotone functions. Trans. Amer. Math. Soc. 356 (2004) 4931-4950. MR 2084406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mitsuru Uchiyama. Inverse functions of polynomials and orthogonal polynomials as operator monotone functions. Trans. Amer. Math. Soc. 355 (2003) 4111-4123. MR 1990577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sergey Fomin. Loop-erased walks and total positivity. Trans. Amer. Math. Soc. 353 (2001) 3563-3583. MR 1837248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Bit-Shun Tam and Hans Schneider. On the invariant faces associated with a cone-preserving map. Trans. Amer. Math. Soc. 353 (2001) 209-245. MR 1707205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ioannis A. Polyrakis. Minimal lattice-subspaces. Trans. Amer. Math. Soc. 351 (1999) 4183-4203. MR 1621706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ioannis A. Polyrakis. Finite-dimensional lattice-subspaces of $C(\Omega)$ and curves of $\mathbb{R}^n$ . Trans. Amer. Math. Soc. 348 (1996) 2793-2810. MR 1355300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bit Shun Tam and Hans Schneider. On the core of a cone-preserving map . Trans. Amer. Math. Soc. 343 (1994) 479-524. MR 1242787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. K. Jain, Edward K. Kwak and V. K. Goel. Decomposition of nonnegative group-monotone matrices . Trans. Amer. Math. Soc. 257 (1980) 371-385. MR 552264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jens Peter Reus Christensen and Paul Ressel. Functions operating on positive definite matrices and a theorem of Schoenberg . Trans. Amer. Math. Soc. 243 (1978) 89-95. MR 502895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] O. S. Rothaus. Study of the permanent conjecture and some of its generalizations. II . Trans. Amer. Math. Soc. 232 (1977) 143-154. MR 0447290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. J. Hartfiel. Results on measures of irreducibility and full indecomposability . Trans. Amer. Math. Soc. 202 (1975) 357-368. MR 0364303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Russell Merris. A dominance theorem for partitioned Hermitian matrices . Trans. Amer. Math. Soc. 164 (1972) 341-352. MR 0296091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1